Journal of Algebra Combinatorics Discrete Structures and Applications

The main goal of JACODESMATH is to present the most recent research in Algebra both pure and applied. Further related topics such as Discrete Mathematics, Combinatorics, Cryptography, Coding, Graph Theory, etc.

 

JACODESMATH aims to provide a free medium to the research community on both  quality and time.


  This journal is an online journal and free of charge to all parties. The papers can be accessed freely.

JACODESMATH is now growing stronger in its fourth year with its strong editorial board and quality of papers published. 

     
Citations in the google scholar for the papers published in JACODESMATH.  

 

Papers: 60; Citations: 62;  Cites/paper (Impact Factor): 1.03 (calculated by Harzing's Publish or Perish software, as of August, 2017)

 

NEW! JACODESMATH  is covered by EBSCO (since January 2018).

 

JACODESMATH  applied for the inclusion in Web Of Science index in December, 2016.

JACODESMATH publishes three issues per year: January (Issue 1)/May (Issue 2)/September (Issue 3).



Flag CounterGIFGoogleScholar

Creative Commons License
Journal of Algebra Combinatorics Discrete Structures and Applications is licensed under a Creative Commons Attribution 4.0 International License.





Volume: 5 Issue: 3

Table of Contents

Articles

Kota Nagalakshmi Rajeswari, Umesh Gupta
PDF
Syed Ahtsham Ul Haq Bokhary, Tanveer Iqbal, Usman Ali
PDF
Helmut Prodinger
PDF
Damyan Anev, Masaaki Harada, Nikolay Yankov
PDF
Travis Alan Baumbaugh, Yariana Diaz, Sophia Friesenhahn, Felice Manganiello, Alexander Vetter
PDF